A 23-year-old female asked:
Disclaimer

got a referral to see psychiatrist but my mental caffeine withdrawals are there. in the meantime what should i do?

2 doctor answers
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Caffeine Toxicity?: U mentioned brain damage & caffeine overdose. My suggestion is to see the psychiatrist asap, & if u could move up the appointment , please do so. Wish u well.
Answered on Jul 10, 2013
Dr. Caroline Cribari
22 years experience Psychiatry
Caffeine new psychMD: As the psychiatrist will be in the role of addressing mental and physical challenges and promoting wellness, there is no need to wait to have your intake with him/her. Substance use/abuse (e.g.Caffeine) is routinely addressed during assessment and treatment by a psychiatrist. Don't wait to get the care you need now. Call and make an appointment as soon as you can get in.
Answered on Dec 9, 2016
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. James Pryor
35 years experience Psychiatry
Change W/O time: Try working out in the mornings. Your stress hormones may still be high in the evenings after an afternoon w/o.
5
5 thanks
A 23-year-old male asked:
Dr. Vahe Yetimyan
50 years experience General Practice
Yes, it could be.: Caffeine withdrawal can last a up to two weeks and can begin 12 to 36 hours after you stop caffeine use. Symptoms can include nervousness, irritabili ... Read More
A 40-year-old member asked:
Dr. William Singer
50 years experience Pediatric Neurology
Caffeine withdrawal: Withdrawal symptoms from caffeine withdrawal may last as long as several weeks, with headaches and irritability.
A 39-year-old member asked:
Dr. William Singer
50 years experience Pediatric Neurology
Withdrawal: Trying to go cold turkey from caffeine can cause headaches and an sick feeling. Try reducing the daily intake of caffeine slowly, i.e. Over 1-3 weeks ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month